# SDR DU4R2021033000062

- Difficulty date: March 30, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N302KH
- Make and model: Boeing 737330
- Aircraft serial: 27905
- Aircraft time: 51,287 hours, 56,264 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA FOUND L/H WING SPOILER #5 GROUND SPOILER FITTING HAS A CRACKED LUG.  S/O 660004 N/R 45085
